The likelihood-ratio test for simple tree order: A useful asymptotic expansion

Pflug GC & Futschik A (1998). The likelihood-ratio test for simple tree order: A useful asymptotic expansion. Journal of Statistical Planning and Inference 70 (1): 57-68. DOI:10.1016/S0378-3758(97)00170-5.

Full text not available from this repository.

Abstract

We derive new approximations for the likelihood ratio statistics that are used in testing hypotheses involving simple tree order. They are based on asymptotics when the number of populations tends to infinity and variances are equal.
As an application quantiles are obtained that are much easier to calculate than exact critical values or the gamma-approximation usually proposed in literature. Our quantitles also provide often better approximations than those known in literature.

Item Type: Article
Uncontrolled Keywords: Likelihood ratio test; Asymptotics for increasing dimension of parameter space; Projection estimates; Simple tree order; Asymptotic quantiles
Research Programs: Risk, Modeling, Policy (RMP)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 02:09
Last Modified: 26 Aug 2016 09:38
URI: http://pure.iiasa.ac.at/5406

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313